# SDR 2008UALA01701

- Difficulty date: March 22, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 46,063 hours, 6,944 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE OR FUMES IN CABIN, SOURCE UNKNOWN CREW COMMENTS: RECIRC FANS WERE OFF HOT DUCT ODOR IN COCKPIT AND 1ST CLASS.  RAN PACK FULL HOT FOR 20 MINUTE, ALL NORMAL. RAN RECIRCULATING FAN, ALL OK UNABLE TO DUPLICATE SMOKE OR FUMES WHILE A-C ON GROUND. ALL SYS OPERATE NORMAL SUSPECT FOOD BURNING. ACFT OK FOR SERVICE. NFF
